# SDR SWIA201743076

- Difficulty date: January 31, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 38,382 hours, 32,095 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN, BS 280 BETWEEN RBL 9 AND LBL 9 FLOORBEAM CORRODED.   REMOVED AND REPLACED IAW SRM.
